# SDR 96FDEA01290

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65229592
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0370 039.  BS 913, WL 194, STR 18A FRAME IS CRACKED IN MAIN WHEELWELL.  REPAIRED CRACKED FRAME BS 13, WL 194, STR 18A IAW FEDEX EA 7-5310-29295A.
